# SDR QXEA2021082100447

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 12,035 hours, 7,269 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lever
- Part number: 9037B000104
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, ONLY WAY TO MOVE LANDING GEAR LEVER TO "UP" POSITION WAS TO PRESS THE DN LOCK RELEASE RED BUTTON. PLACED ON MEL 32-33-01. RETURNED TO SERVICE.
